BibTeX record journals/nmnc/Ahsanullah21

download as .bib file

@article{DBLP:journals/nmnc/Ahsanullah21,
  author       = {T. M. G. Ahsanullah},
  title        = {Fuzzy Convergence, Fuzzy Neighborhood Convergence and I-Tolerance
                  Structures for Groups},
  journal      = {New Math. Nat. Comput.},
  volume       = {17},
  number       = {3},
  pages        = {801--826},
  year         = {2021},
  url          = {https://doi.org/10.1142/S1793005721500393},
  doi          = {10.1142/S1793005721500393},
  timestamp    = {Thu, 05 May 2022 16:37:19 +0200},
  biburl       = {https://dblp.org/rec/journals/nmnc/Ahsanullah21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics